INDIAN JOURNAL IN NUMBER THEORY (Ind. JNT)

ISSN: ……..

♦ Founded: 2017

♦ Period: 01 Issue Per Year

♦ Publisher: V. P. College Vaijapur

Indian Journal in  Number Theory (abbreviated by Ind. JNT) is a mathematical journal focusing on number theory.

Ind. JNT is an international, peer-reviewed, and open-access journal.

Ind. JNT was founded on 12 March 2017.

Language: Ind. JNT accepts articles in English only.

Ind. JNT is totally free to authors and readers.

Publication Frequency: One issue per year.

Review Process: Blind Peer Review

The policy of Screening for Plagiarism: Ind. JNT accepts submissions for pre-review only if their reference-excluded similarity rate is a maximum of 10%. 

Creative Commons License: Ind. JNT is licensed under a Creative Commons Attribution-NonCommercial 4.0 International Licence (CC BY-NC) 

Publication Ethics: The governance structure of Indian Journal in  Number Theory and its acceptance procedures are transparent and designed to ensure the highest quality of published material. Ind. JNT adheres to the international standards developed by the Committee on Publication Ethics (COPE).

Managing Editor:
A. D. Godase
Department of Mathematics, Marathwada Shikshan Prasarak Mandal's, Vinayakrao Patil Mahavidyalaya Vaijapur, Dist. Aurangabad - 423701, India. http://vpcollege.org/mathematics/   Email:vpcmath@vpcollege.org

Indian Journal in  Number Theory (abbreviated by Ind. JNT) is a mathematical journal focusing on number theory.

 Scope: Indian Journal in  Number Theory  is concerned with the studies in the areas of MSC2020(11), but not limited to:

1. Elementary Number Theory-11Axx, 

2. Sequences and Sets-11Bxx, 

3. Polynomials and matrices-11Cxx, 

4. Diophantine equations-11Dxx, 

5. Forms and linear algebraic groups-11Gxx, 14Gxx, 11Exx, 

6. Quadratic forms in linear algebra-19Gxx,

7. Discontinuous groups and automorphic forms-11Fxx,

8. Relations with quadratic forms -11R39, 11S37, 14Gxx, 14Kxx, 22E50, 22E55, 30F35,32Nxx, 

9. Arithmetic algebraic geometry (Diophantine geometry)-11Gxx, 

10. The geometry of numbers -11Hxx, 

11. Diophantine approximation, transcendental number theory-11Jxx,

12. Probabilistic theory: Metric theory of algorithms-11Kxx, 

13. Exponential sums and character sums-11Lxx, 

14. Zeta and L-functions: analytic theory-11Mxx, 

15. Multiplicative number theory-11Nxx, 

16. Additive number theory; partitions-11Pxx, 

17. Algebraic number theory: global fields -11Rxx, 

18. Algebraic number theory: local and p-adic fields-11Sxx, 

19. Finite fields and commutative rings -11Txx, 

20. Connections with logic-11Uxx, 

21. Computational number theory -11Yxx, 

22. Miscellaneous applications of number theory-11Zxx.

Editorial Board:

Ashok D. Godase   
Department of Mathematics, Vinayakrao Patil College Vaijapur, Aurangabad-423701, Maharashtra, INDIA.
Email: vpcmath@vpcollege.org,ijnt@vpcollege.org, ijntindia@gmail.com
Phone. 09767046600
Areas of Specialization: Generalised Fibonacci Sequences, Integers, Generating functions.
Engin √Ėzkan¬† ¬†
Erzincan University, Department of Mathematics, Faculty of Arts and Science, Erzincan, Turkey
Email:eozkanmath@gmail.com, eozkan@erzincan.edu.tr
Areas of Specialization: Nilpotent Groups, 3- Step Fibonacci Sequences in Finite Nilpotent Groups, Catalan Numbers, k-Fibonacci, k-Lucas Numbers.
Ugur Duran   
ńįskenderun Technical University, Department of Basic Sciences of Engineering ńįskenderun, Hatay, Turkey.
Email:mtdrnugur@gmail.com, ugur.duran @ iste.edu .tr
Areas of Specialization: Special numbers, q-calculus, p-adic analysis, umbral calculus, Fibonacci numbers.
Fikri Koken   
Department of Mathematics, Konya Necmettin Erbakan University, Eregli, Konya, TURKEY
Email:kokenfikri@gmail.com, fkoken@konya.edu.tr
Phone (Business) : +90 3327127424-142, Fax : +90 3327127425      
Areas of Specialization: Fibonacci Sequences, Integers, Generating functions. 
Ayman Shehata   
Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt
Email:ayman.ahmed1@science.au.edu.eg
Office Tel. 002-088-2411383, Office Fax. 002-088-2333738, 
Home Tel. 002-088-9204621, Mobile. 002-01005501583
Research Areas: Functions of matrix arguments, Multiple and basic hypergeometric series and their applications, Orthogonal matrix polynomials.
Abdelhamid Abderrezzak   
University of Paris 7, LITP, Place Jussieu, Paris Cedex 05, France
Email: abderrezzak.abdelhamid@neuf.fr, abdelhamidabderrezzak@gmail.com
Phone: 00236845789231
Areas of Specialization: Symmetric functions,  Generating functions,  Orthogonal polynomials, q-Calculus, Hypergeometric series.   
Mohammed Taous   
Moulay Ismail University, Department of Mathematics, Faculty of Sciences and Technology, P.O. Box 509-Boutalamine, 52 000 Errachidia, Morocco
Email:taousm@hotmail.com, bouchaib.sodaigui@uphf.fr
Phone:+212666479912
Areas of Specialization: Algebraic Number Theory, the Metacyclic extension of number fields, Polya groups and Polya fields, Fibonacci numbers, Quaternion Algebras.
Ali Boussayoud   
LMAM Laboratory and Department of Mathematics, Mohmed Seddik Ben Yahia University, Jijel, Algeria
Email:aboussayoud@yahoo.fr, alboussayoud@gmail.com, dpt_maths_fsei @ univ-jijel.dz
Phone: 00213559058363 or 00213670114622
Areas of Specialization: Symmetric functions, Orthogonal polynomials, Special functions, Generating functions, Linear programming. 
Mohamed Kerada   
LMAM Laboratory and Department of Mathematics, Mohmed Seddik Ben Yahia University, Jijel, Algeria
Email:mkerada@yahoo.fr,mkerad9@gmail.com 
Phone:00213772562983 or 00213557626607 
Areas of Specialization: Symmetric functions, Orthogonal polynomials, Special functions, Generating functions, Number Theory 
Abdelkader Zekhnini   
Mohammed First University, Polydisciplinary Faculty of Nador, Department of Mathematics and Informatics, Nador, Morroco.
Email:zekha1@yahoo.fr
Phone:+212665903455
Areas of Specialization: Algebraic Number Theory, Polya groups and Polya fields, Fibonacci numbers, Quaternion and Symbol  Algebras.
Bhausaheb R. Somtakke   
Department of Mathematics, Prathishthan Mahavidyalaya Paithan, Aurangabad-423701, Maharashtra, INDIA.
Phone:+919421669029
Email:brsontakke@rediffmail.com 
Areas of Specialization: Computational number theory, Applications of Number theory.
S. B. Chavan   
Digambarrao Bindu Arts, Commerce and Science College Bhokar Dist. Nanded, India.
Email:sbcmath2015@gmail.com
Areas of Specialization:  Computational number theory, Applications of Number theory.
Manuscript Submission: 
All papers should be written in English.
The manuscripts must contain original work, must not have been published previously and must not be under consideration for publication in any other journal or book. 
First Submission:
Corresponding author should
    1. Prepare their manuscripts by using any format,
    2. Send  PDF file of the manuscripts directly to the journal by e-mail ijnt@vpcollege.org or ijntindia@gmail.com

Final Submission:

      After Reviewing Process, corresponding author of the accepted paper should
    1. Prepare final versions of accepted manuscripts  by using Article Template (Microsoft Word) or Article Template (LaTeX).
    2. Fill and sign the Copyright Transfer Form.
    3. Send both Copyright Transfer Form and LaTeX (tex) or Microsoft Word (doc/docx) file of final version of your paper directly to the journal by e-mail
      ijnt@vpcollege.org or ijntindia@gmail.com
Forms:
  1. Submission Form   Size: 197 KB Download
  2. Article Template(DOC) Size: 370 KB Download
  3. Reviewing Process Size: 263 KB Download
  4. Copyright Transfer Form Size: 409 KB Download
  5. Manuscript Review Form Size: 258 KB Download
  6. Area_Editor Decision Form Size: 247 KB Download

 
Volume: 01
  1. IDENTITIES FOR NEAR AND DEFICIENT HYPERPERFECT NUMBERS, Bhabesh Das, Helen K. Saikia (Year: 2017, Pages: 1-12)  PDF

  2. THE ABUNDANCY INDEX OF DIVISORS OF SPOOF .....Jose Arnaldo, Bebita Dris (Year: 2017, Pages: 13-26) PDF

  3. ITERATIVELY MINIMUM MEAN SQUARE ERROR (MMSE)......... Ashok Sahai, Raghunadh M. Acharya (Year: 2017, Pages: 27-41) PDF

  4. SOME ALTERNATIVE PROOF OF RIEMANN INTEGRAL PROPERTY,  P. G Andhare (Year: 2017, Pages: 42-46) PDF

  5. A SUBCLASS OF ANALYTIC AND MULTIVALENT FUNCTIONS... Phulambrikar Arunkumar Prabhakarrao, Trishla Avinash Mehta (Year: 2017, Pages: 47-53) PDF

  6. A SURVEY ON ENCRYPTION & DECRYPTION TECHNIQUES.. Ashish Somkule, Swapnil Bhandurge, Dhraramraj Garad, Arpit Sarode (Year: 2017, Pages: 54-58) PDF

  7. REMARKS ON IDEAL ON DISTRIBUTIVE Q-LATTICES.. Ashok S. Kulkarni , A. D. Lokhande (Year: 2017, Pages: 59-71)  PDF

  8. EXISTENCE THEOREM FOR NONLINEAR FUNCTIONAL... S. S. Bellale, R.N. Ingale, S. B. Birajdar (Year: 2017, Pages: 72-82) PDF

  9. EXISTENCE OF EXTREMAL SOLUTION ABSTRACT MEASURE... S. S. Bellale, Vijay Patare (Year: 2017, Pages: 83-94) PDF

  10. PROOF OF THE TWIN PRIME CONJECTURE, Sounak Kabasi (Year: 2017, Pages: 96-98) PDF

  11. PROOF OF ANOTHER COUNTING PRINCIPLE, A. D. Chindhe  (Year: 2017, Pages: 99-102)  PDF

  12. RECURRENT FORMULAS OF THE GENERALIZED .. A. D. Godase (Year: 2017, Pages: 103-110) PDF

  13. REPRESENTATION OF THE LARGE SET COVERING PROBLEM.. S. D. Mohite , R. V. Kakde (Year: 2017, Pages: 111-117)  PDF

  14. A NOTE ON KAEHLER-EINSTEIN SPACE, S. G. Purane (Year: 2017, Pages: 118-121) PDF 

Volume: 02

1. CONSTRUCTION OF A PARAMETRIC FAMILY OF DIOPHANTINE, Manju Somanath, J. Kannan and K. Raja  (Year: 2018, Pages: 01-06) PDF

 2. THE NON-EULER PART OF A SPOOF ODD PERFECT NUMBER.. Jose Arnaldo B. Dris, Doli-Jane T. Lugatiman (Year: 2018, Pages: 06-12)  PDF

3. A PROOF OF TWIN PRIME CONJECTURE, Chung Ho Shing  (Year: 2018, Pages: 13-54) PDF

Volume: 03

 

Indexing

  1. Google Scholar
  2.  
No fee is charged from the author or institution under any name.
There is no article processing charges or submission fees for any submitted or accepted articles.